# SDR DALA2022112807563

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON RH SIDE PANEL FROM STA. 1380 TO 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00195: RH SIDE PANEL FROM STA. 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG B757-200 SRM. (2508252)
